JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 124
A Generalized Ostrowski-Grüss Type Inequality for Twice Differentiable Mappings and Applications

    Authors: A. Rafiq, Nazir Ahmad Mir, Fiza Zafar,  
    Keywords: Ostrowski inequality, Grüss inequality.  
    Date Received: 15/09/05  
    Date Accepted: 10/05/06  
    Subject Codes:


    Editors: Neil S. Barnett,  

A generalized Ostrowski type inequality for twice differentiable mappings in terms of the upper and lower bounds of the second derivative is established. The inequality is applied to numerical integration.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login